# SDR DALA2015012000394

- Difficulty date: January 17, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 35,049 hours, 18,597 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1 AB EMERGENCY LIGHTS INOPERATIVE, REPAIRED WIRES.
